# SDR ASAA2019102173050

- Difficulty date: October 17, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 17,642 hours, 5,585 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE FO'S ND HAD VTK FLAG WITH SINGLE FMC OPERATION IN SCRATCH PAD AND LOSS OF VNAV AND LNAV, AFTER ABOUT ONE MINUTE SYSTEM RESTORED ITSELF. GROUNDED - YES. PERFORMED FMC RESET PER B737-900 FIM 34-61 TASK 836. OPS CHECK NORMAL A/C OK FOR SERVICE.
